Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 4, 2011, 4:30 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 4:30 PM EDT (20:30 UTC)
- Expired
- Apr 4, 2011, 5:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 12:34 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737
WUUS53 KLMK 042030
SVRLMK
KYC079-151-042100-
/O.NEW.KLMK.SV.W.0079.110404T2030Z-110404T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 500 PM EDT
* AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PAINT LICK...MOVING
NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
RICHMOND...
DUNCANON AND PEYTONTOWN...
TERRILL AND KINGSTON...
MOBERLY AND REEDS CROSSING...
BYBEE AND ELLISTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3778 8410 3776 8409 3766 8410 3764 8413
3758 8411 3756 8418 3752 8424 3751 8430
3753 8435 3752 8437 3771 8449 3784 8408
3782 8412 3780 8408
TIME...MOT...LOC 2030Z 247DEG 41KT 3765 8439
WIND...HAIL 60MPH <.50IN
$$
DK1 follow-up statement
827
WWUS53 KLMK 042044
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 PM EDT MON APR 4 2011
KYC079-151-042100-
/O.CON.KLMK.SV.W.0079.000000T0000Z-110404T2100Z/
MADISON KY-GARRARD KY-
444 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN GARRARD AND MADISON COUNTIES...
AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TERRILL...MOVING
NORTHEAST AT 55 MPH.
TREES HAVE BEEN REPORTED DOWN IN THE RICHMOND AREA.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
RICHMOND...
BYBEE AND ELLISTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3778 8410 3776 8409 3766 8410 3764 8413
3758 8411 3756 8418 3752 8424 3751 8430
3753 8435 3752 8437 3771 8449 3784 8408
3782 8412 3780 8408
TIME...MOT...LOC 2044Z 247DEG 41KT 3771 8420
WIND...HAIL 60MPH <.50IN
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:05 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 4, 3:05 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT MON APR 4 2011
.SHORT TERM (THIS AFTERNOON AND TONIGHT)...
WILL KEEP THIS SHORT DUE TO ONGOING SEVERE WEATHER EVENT. TORNADO
WATCH #92 IS IN EFFECT UNTIL 7 PM EDT / 6 PM CDT. QLCS ORGANIZED
THROUGH THE AFTERNOON WITH AN INCREASED DAMAGING WIND AND EMBEDDED
TORNADO THREAT IN SOUTH CENTRAL KENTUCKY. AS OF 3 PM EDT...BIGGEST
THREAT CONTINUES TO BE ACROSS SOUTH CENTRAL KENTUCKY WHERE DAMAGING
WINDS AND A FEW TORNADOES WILL BE POSSIBLE. COLD FRONT HAS ALREADY
BEGUN PUSHING THROUGH PORTIONS OF SOUTHERN INDIANA AND WEST CENTRAL
KENTUCKY AND WILL CONTINUE TO DO SO FOR THE REMAINDER OF THE
AFTERNOON AND EARLY EVENING.
ANOTHER CONCERN ALONG WITH THE SEVERE WEATHER WILL BE HEAVY RAIN AND
FLASH FLOODING POTENTIAL. VERY MOIST AIRMASS IN PLACE WITH PWATS
OVER 1.5 INCHES IS SUPPORTING VERY EFFICIENT RAINFALL. RAINFALL
RATES BETWEEN 1 AND 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES.
FLASH FLOOD GUIDANCE VALUES ARE RUNNING AROUND 2 TO 4 INCHES THROUGH
THE AREA SO EXPECT AREAS EAST OF I 65 WILL SEE AN INCREASING THREAT
FOR FLASH FLOODING AS WE MOVE INTO THE AFTERNOON. THE BEST CHANCE
FOR RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES WILL BE ACROSS EXTREME
SOUTH CENTRAL KENTUCKY AND THE LAKE CUMBERLAND AREA.
HAVE CONVECTIVE LINE PUSHING ACROSS THE I 75 CORRIDOR BY 8 PM EDT
THIS EVENING WITH MAINLY TRAILING STRATIFORM RAIN BEHIND THE FRONT.
HAVE OBSERVED LIGHTNING STRIKES IN POST FRONTAL RAIN SO WILL INCLUDE
THUNDER EAST OF I 65 UNTIL AROUND MIDNIGHT. MOISTURE SHOULD BE QUICK
TO EXIT FROM WEST TO EAST AFTER MIDNIGHT WITH MOSTLY CLEAR
CONDITIONS WEST OF I 65 BY DAWN ON TUESDAY. ALSO OF NOTE...
TEMPERATURES WILL RAPIDLY DROP BEHIND THE FRONT TO LOWS IN THE MID
AND UPPER 30S.
WIND ADVISORY WILL CONTINUE UNTIL MIDNIGHT EDT TONIGHT AS GRADIENT
WINDS ARE EXPECTED TO REMAIN STRONG EVEN A FEW HOURS AFTER FRONTAL
PASSAGE. HAVE OBSERVED SEVERAL NON CONVECTIVE GUSTS ABOVE 40 MPH
THIS AFTERNOON AND THIS WILL CONTINUE TO BE A THREAT IN AREAS THAT
ARE NOT RECEIVING A THUNDERSTORM.
.LONG TERM (TUESDAY - SUNDAY)...
OUR FOCUS TODAY ON THIS AFTN/EVENING SEVERE WX EVENT.
WE ARE IN GOOD AGREEMENT WITH OUR NEIGHBORS BEGINNING TUE INTO THE
WEEKEND AND WILL MAKE JUST SUBTLE TWEAKS ON THE GRIDS/FORECAST.
BASICALLY...
COOL AT THE START FOR TNGT/TUE AFTER FRONTAL PASSAGE WITH WARMING
TEMPS TO NEAR 80 BY THE WEEKEND. DRY FOR MOST FOLKS THRU THE PERIOD
WITH SHOWER/TSTM CHCS BEGINNING THU AFTN AND CONTINUING INTO THE
WEEKEND. THESE SHUD BE SCATTERED WITH THE GREATEST COVERAGE ACRS THE
NORTHERN QUARTER OF OUR FORECAST AREA.
&&
.AVIATION (18Z TAF ISSUANCE)...
MVFR CIGS EXPECTED TO PERSIST THROUGH THE REST OF THE AFTERNOON WITH
IFR AND LOWER CONDITIONS IN THUNDERSTORMS AT TIMES. EXPECT THAT BWG
AND SDF WILL BE UNDER THE GUN FROM 130 PM TO 4 PM EDT BEFORE THE
FRONT MOVES THROUGH. FURTHER EAST AT LEX EXPECT IMPACTS BY 300 PM
EDT UNTIL ABOUT 5 OR 6 PM. ALONG WITH THE THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM WITH
REDUCED VISIBILITIES BELOW A MILE AT TIMES. SUSTAINED GRADIENT WINDS
ARE EXPECTED TO BE BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 40
AND 50 MPH THIS AFTERNOON OUT OF THE SOUTH SOUTHWEST. WINDS WILL
VEER TO NORTHWESTERLY AND GRADUALLY WEAKEN AFTER FRONTAL PASSAGE
WITH CONTINUING RAIN SHOWERS THROUGH THE FIRST HALF OF THE OVERNIGHT.
FRONT SHOULD BE THROUGH SDF/BWG BY 4 PM EDT AND THROUGH LEX BY 6 PM
TO 8 PM EDT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
INZ076>079-083-084-089>092.
&&
SHORT TERM........BJS
LONG TERM.........DK/11
AVIATION..........BJSHazardous weather outlook, Apr 4, 11:42 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1142 AM EDT MON APR 4 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1142 AM EDT MON APR 4 2011 /1042 AM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ONGOING STRONG AND SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE AFTERNOON AS A POWERFUL COLD FRONT MOVES THROUGH THE OHIO AND TENNESSEE VALLEYS. STRONG TO SEVERE STORMS ARE LIKELY ACROSS ALL OF THE REGION THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS WITH ISOLATED TORNADOES AND LARGE HAIL AS SECONDARY THREATS. AREAS ALONG AND WEST OF THE I 65 CORRIDOR WILL HAVE THE BEST SHOT AT SEVERE WEATHER THROUGH THE AFTERNOON AND EARLY EVENING HOURS. ADDITIONALLY...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE ANTICIPATED. LOCALLY HIGHER AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN AREAS THAT SEE REPEATED STRONG THUNDERSTORMS AND MAY CAUSE FLASH FLOODING. OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS OF 20 TO 30 MPH WITH GUSTS IN THE 40 TO 50 MPH ARE EXPECTED. A WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT THROUGH SUNDAY AS A FRONT MEANDERS FROM THE MID MISSISSIPPI VALLEY INTO THE UPPER OHIO VALLEY. THE MOST WIDESPREAD ACTIVITY SHOULD BE OVER SOUTHERN INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...MEASURED WIND GUSTS...OR HAIL TODAY AND TONIGHT. AML/BJS
In the hours before
Local storm report, Apr 4, 4:02 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 2 WNW CECILIA 37.68N 85.98W
04/04/2011 M63 MPH HARDIN KY MESONET
&&
EVENT NUMBER LMK1100286
MRCSpecial weather statement, Apr 4, 4:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 403 PM EDT MON APR 4 2011 INZ076>079-083-084-089>092-KYZ023>043-045>047-053-054-061>065- 070>074-050000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...HODGENVILLE...LEBANON...MORGANTOWN...BROWNSVILLE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW 403 PM EDT MON APR 4 2011 /303 PM CDT MON APR 4 2011/ ...STRONG WINDS STILL POSSIBLE WITH MODERATE TO HEAVY RAINFALL... GUSTY WINDS UP TO 55 MPH WILL STILL BE POSSIBLE WITH A BATCH OF MODERATE TO HEAVY RAIN ALONG AND BEHIND THE PASSING COLD FRONT AS STRONGER WINDS ALOFT COULD BE BROUGHT DOWN TO THE SURFACE. THIS WILL OCCUR ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA FOR THE NEXT FEW HOURS. ALONG WITH THE GUSTY WINDS...THE MODERATE TO HEAVY RAINFALL COULD CREATE PONDING OF WATER ON ROADWAYS AS HEAVY RAIN HAS ALREADY FALLEN OVER THE AREA. STAY INFORMED OF THE LATEST FLOOD ADVISORIES THROUGH THE LATE AFTERNOON AND EVENING. BJS
Local storm report, Apr 4, 4:04 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 3 W BURKESVILLE 36.80N 85.43W
04/04/2011 M61 MPH CUMBERLAND KY MESONET
&&
EVENT NUMBER LMK1100287
MRCLocal storm report, Apr 4, 4:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 3 NNE COLUMBIA 37.14N 85.29W
04/04/2011 M62 MPH ADAIR KY MESONET
&&
EVENT NUMBER LMK1100288
MRCLocal storm report, Apr 4, 4:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
04/04/2011 MONROE KY FIRE DEPT/RESCUE
TREES DOWN COUNTYWIDE. WIDESPREAD DAMAGE TO HOMES.
TRACTOR TRAILER BLOWN OVER.
&&
EVENT NUMBER LMK1100289
MRCLocal storm report, Apr 4, 4:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG ALBANY 36.69N 85.14W
04/04/2011 CLINTON KY LAW ENFORCEMENT
LARGE BUILDINGS DAMAGED. NICKEL SIZE HAIL.
&&
EVENT NUMBER LMK1100290
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:04 PM EDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 18 hr |
| Apr 4, 10:56 AM EDT | Special Weather Statement | LMK | Breckinridge, Ohio | 19 min |
| Apr 4, 11:51 AM EDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 24 min |
| Apr 4, 12:22 PM EDT | Special Weather Statement | LMK | Ohio | 23 min |
| Apr 4, 12:38 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 22 min |
| Apr 4, 12:52 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 23 min |
| Apr 4, 1:01 PM EDT | Special Weather Statement | LMK | Breckinridge, Butler, Hancock, Logan, Ohio | 44 min |
| Apr 4, 1:05 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 25 min |
| Apr 4, 1:06 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 24 min |
| Apr 4, 1:16 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 29 min |
| Apr 4, 1:17 PM EDT | Tornado Warning | LMK | Butler, Grayson, Ohio | 13 min |
| Apr 4, 1:22 PM EDT | Tornado Warning | LMK | Butler, Logan, Warren | 23 min |
| Apr 4, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Meade | 22 min |
| Apr 4, 1:26 PM EDT | Tornado Warning | LMK | Logan, Simpson | 34 min |
| Apr 4, 1:27 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 33 min |
| Apr 4, 1:29 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Grayson, Hancock, Logan, Meade and 1 more | 5 hr |
| Apr 4, 1:32 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 43 min |
| Apr 4, 1:32 PM EDT | Tornado Warning | LMK | Butler, Grayson | 28 min |
| Apr 4, 1:43 PM EDT | Tornado Warning | LMK | Butler, Edmonson, Grayson, Hart, Warren | 32 min |
| Apr 4, 1:46 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Logan, Simpson, Warren | 44 min |
| Apr 4, 1:48 PM EDT | Tornado Warning | LMK | Logan, Simpson | 27 min |
| Apr 4, 1:55 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 35 min |
| Apr 4, 2:03 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 1 more | 27 min |
| Apr 4, 2:06 PM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 24 min |
| Apr 4, 2:10 PM EDT | Areal Flood Advisory | LMK | Bullitt, Edmonson, Hardin, Hart, Jefferson, Warren | 4 hr |
| Apr 4, 2:10 PM EDT | Tornado Warning | LMK | Green, Hart, Larue, Marion, Taylor | 35 min |
| Apr 4, 2:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer, Washington | 27 min |
| Apr 4, 2:32 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Hart, Metcalfe and 2 more | 43 min |
| Apr 4, 2:37 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Mercer, Washington | 23 min |
| Apr 4, 2:46 PM EDT | Tornado Warning | LMK | Marion | 29 min |
| Apr 4, 2:58 PM EDT | Special Weather Statement | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott, Woodford | 47 min |
| Apr 4, 3:03 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Mercer, Woodford | 27 min |
| Apr 4, 3:15 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Green | 3 hr |
| Apr 4, 3:21 PM EDT | Areal Flood Advisory | LMK | Simpson | 3 hr |
| Apr 4, 3:22 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Madison | 23 min |
| Apr 4, 3:25 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more | 65 min |
| Apr 4, 3:47 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe, Russell | 43 min |
| Apr 4, 3:53 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 37 min |
| Apr 4, 4:03 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 27 min |
| Apr 4, 4:06 PM EDT | Tornado Warning | LMK | Adair, Casey, Russell | 24 min |
| Apr 4, 4:15 PM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Larue, Marion, Mercer, Nelson and 3 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.